# SDR 98ZZZX1704

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117B1
- Aircraft serial: 7506
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 117317411
- Condition: Cracked
- Location: T/R
- Part time: 1,087 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION, THE MECHANIC FOUND A 3 INCH CRACK AT THE ROOT END OF TAIL ROTOR BLADE.  THIS IS THE THIRD EVENT.  11-18-94, 198.4 HRS, S/N 116/118.  5-3-96, 1,050.1 HRS, S/N 103/104.  858.5 HOURS ON THE BLADES, SAME P/N.
